An interesting deformity in Alobates pennsylvanica (DeGeer), 1775 (Coleoptera: Tenebrionidae)

  • Authors: Shockley, F.W.; Ulyshen, Michael
  • Publication Year: 2009
  • Publication Series: Scientific Journal (JRNL)
  • Source: Journal of Entomological Science
  • Citation: Shockley, F.W.; Ulyshen, M.D. 2009. An interesting deformity in Alobates pennsylvanica (DeGeer), 1775 (Coleoptera: Tenebrionidae). Journal of Entomological Science 44 (3)284-286.
  • Keywords: Alobates pennsylvanica, morphology, abnormal development, ectopic legs
  • Posted Date: September 23, 2009
  • Modified Date: October 18, 2016
  • Print Publications Are No Longer Available

    In an ongoing effort to be fiscally responsible, the Southern Research Station (SRS) will no longer produce and distribute hard copies of our publications. Many SRS publications are available at cost via the Government Printing Office (GPO). Electronic versions of publications may be downloaded, printed, and distributed.

    Publication Notes

    • This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.
    • Our online publications are scanned and captured using Adobe Acrobat. During the capture process some typographical errors may occur. Please contact the SRS webmaster if you notice any errors which make this publication unusable.
    • To view this article, download the latest version of Adobe Acrobat Reader.